# SDR SWIA201127318

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 7,312 hours, 4,329 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST SYSTEM 3 HYDRAULIC PRESSURE AND QUANTITY.  (FLT 5535)  REPLACED 3A ELECTRIC HYDRAULIC PUMP.
